# SDR CNMA202002240001

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 36124
- Aircraft time: 39,877 hours, 6,894 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 17,676 hours, 12,090 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR FOWARD CREW REST TWICE. MIST IN AIR. BURNING EYES. CORRECTIVE ACTION: APU LEAKING OIL INTERNALLY. REMOVED AND REPLACED APU IAW B777 AMM 49-11 LEAK AND OPS CHECK GOOD AT THIS TIME. PERFROMED OPERATIONAL TEST OF AIR CONDITIONING SYSTEM AND OIL CONTAMINATION REMOVAL PROCEDURE IN REFERENCE TO B777 AMM 21-00 NO DEFECTS NOTED AT THIS TIME.
